# SDR USAA2011080400020

- Difficulty date: July 9, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 4 AT VERTICAL STAB RIB 6 & STAB STA 2632.  REPLACED RUDDER HINGE FITTING NR 4 AT VERTICAL STAB RIB 6 & STAB STA 2632 IAW A319 SRM 51-72-11.
